Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Remedy for dizziness, nauseous, squinting and unable to sleep after visit to amusement park

I went to six flags today, tonight when I try to fall asleep and close my eyes I feel this weirs dizziness like im on the roller coaster again, it is preventing me from sleeping and making me nautious. Please help! I m so tired and this is making it worse! D: my eyes hurt really bad because I was squinting the whole day so i know that s why I m so dizzy but I need something to help this something to do I ll do anything!
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  1266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
Take a dose of Tylenol PM with cold compresses over the eyes, a light dinner with plenty of water and a good sleep is all you need now.
A dose of Metoclopramide tablet will relieve your nausea. Avoid coffee, tobacco etc as it worsens the symptoms instead a cup of ginger tea will help.
If your symptoms persists tomorrow morning seek your physician for further medications needed if any.
Hope you get better soon.
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor